Took Aleve and now my stomach hurts

sunshinespring
on 3/31/20 2:32 pm - Bay Area, CA

First I know we are not supposed to take Aspirin or iboprufen products and I have never taken any with the exception of the toradol shots my doctor has given me a couple times for severe migraine, last week I had a horrible migraine for 4 days took every single medicine and nothing helped, out of desperation took 1 Aleve which helped a little the same night I got a horrible stomach pain and cramps and I was sitting on the toilet with diarrhea, is been 4 days the pain is still there I am however Constipated now and feel burning and pain in the side of my stomach

i am so scared I damaged my stomach or I created an ulcer

have this happened to any of you guys?

Dee_Caprini
on 3/31/20 3:37 pm

Are you taking anything for your constipation? if your symptoms have persisted for (what I think is 8 days, now?) I think you should try and see if you can get in contact with your doctor for some further testing, telemedicine call etc. I know some programs are different and some approve NSAIDS every now and then, depending on the problem, but others strictly forbid them. I am not a medical pro and am not sure of the (immediate vs long term) ramifications of taking NSAIDS so in short, I'd call your doc.

I hope you feel better soon!

sunshinespring
on 3/31/20 3:51 pm - Bay Area, CA

Thanks for the reply Dee,

yes I have contacted my doctor via phone consult, the migraine has gone and I have tried psyllium husk for the constipation the doctor prescribed but it gives me terrible cramps, but the doctor yesterday sent me to get the Covid 19 test done I've been sick for days with different things from sinus, throat, migraines and now my stomach, she seems to think it could be something like that she also test me for mono but this stomach pain is different and I am not sure I am making my point across to her, I am just scared it will get worse

I am trying chamomile, mint tea and also take protonix everyday

Dee_Caprini
on 4/1/20 10:34 am

oh, I am so sorry you are going through all of this! I hope you start to feel better soon!

The Salty Hag
on 4/2/20 8:21 pm
RNY on 05/20/13

If you have an ulcer, mint tea will only make it worse. Been there, done that.

I woke up in between a memory and a dream...

Tom Petty

TheWombat
on 3/31/20 4:40 pm
VSG on 06/11/18

Fiber, stool softeners, etc. won't work unless you also drink plenty of water. In fact, I can often end constipation by drinking extra water (e.g. an extra liter on top of your daily consumption).

Also, I usually eat a pretty low-fat diet, but I find that adding a little extra fat helps with constipation. This may just be me, but it's worth a try.

Grim_Traveller
on 4/1/20 4:02 am
RNY on 08/21/12

Was there any blood in the diarrhea?

6'3" tall, male. Maintaining a loss of 280 pounds.

Highest weight was 475. Consult weight 04/12 was 411. RNY on 08/21/12 at 359 lbs. Current weight 195.

M1 -24; M2 -21; M3 -19; M4 -21; M5 -13; M6 -21; M7 -10; M8 -16; M9 -10; M10 -8; M11 -6; M12 -5.

sunshinespring
on 4/1/20 7:36 am - Bay Area, CA

Hello Grim

no there wasn't any blood, the pain is still there like someone punched me and comes and goes like stabbing in the middle upper part of the stomach

I'm still constipated, drinking more water than ever and eating very little food

Thanks

jenorama
on 4/1/20 8:07 am - CA
RNY on 10/07/13

I learned the very hard way last year that I absolutely cannot take any NSAID for any length of time. Stomach aches and diarrhea for sure. I didn't have any lingering effects like you are reporting, so I'd definitely contact your doc. I doubt you've triggered an ulcer with just one Aleve unless you have something else going on, but do pay close attention to how you feel.

Jen

Recent Topics
Servings/portions for tracking
SuMari · 2 replies · 155 views
Quarantine Weight Gain
scaryreader · 8 replies · 361 views
Endoscopy and Colonoscopy
TJFox · 5 replies · 278 views
×